Library Header Image
LSE Research Online LSE Library Services

Inference for stochastic volatility models using time change transformations

Kalogeropoulos, Konstantinos and Roberts, Gareth O. and Dellaportas, Petros (2010) Inference for stochastic volatility models using time change transformations. Annals of Statistics, 38 (2). pp. 784-807. ISSN 0090-5364

Download (578kB) | Preview
Identification Number: 10.1214/09-AOS702


We address the problem of parameter estimation for diffusion driven stochastic volatility models through Markov chain Monte Carlo (MCMC). To avoid degeneracy issues we introduce an innovative reparametrisation defined through transformations that operate on the time scale of the diffusion. A novel MCMC scheme which overcomes the inherent difficulties of time change transformations is also presented. The algorithm is fast to implement and applies to models with stochastic volatility. The methodology is tested through simulation based experiments and illustrated on data consisting of US treasury bill rates.

Item Type: Article
Official URL:
Additional Information: © 2010 IMS
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 13 Jan 2011 14:11
Last Modified: 30 May 2014 10:41

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics